i was recently sick and unable to take for 2 days. i had withdrawal effects and starting taking again when well. my question is; will i have withdrawal symptoms for a few days even after starting again? i have been back on for 3 days and i feel anxious and slightly sick to my stomache. any connection to missing a couple days of oxy?
Hi steelgirl, Perhaps you are going through withdrawal because your body has developed a tolerance for opiates? Just an idea, I am no expert. I took OxyContin for ten years, ended up flushing them, when I was taking 80mgs 2 times a day. (sorry everyone, I know you've all heard this before!)
I do believe that your symptoms may be from your body craving (or should I say needing) more meds.
Sure hope you feel better soon! good luck to you, sweetlemon
Anytime I would get withdrawls, they would go away within a half hour or so of taking more Oxy. So if you are still feeling different after 3 days of taking it again, Id say its something else. Or the possibility that its all in your head. Anxiety is easily caused by believing something is wrong when in fact nothing really is.
No i would say if you were withdrawing and then started taking it again you would only continue to have withdrawal symptoms until the pill got back into your system. While it is an extended release pill (probably, i dunno actually but im assuming they dont make 30mg IRs) they begin to work within, say, an hour or so. So i htink youre sick from something else, and you might want to be looked at by your doc
I would have thought you would be sick the two days you didn't take the oxy - were you? Taking them again would only make you feel normal or better unless you hve something else wrong llike the flu - that happened to me once - I thought I was getting placebos because it felt just like withdrawal and it was the flul.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Posted 20 Nov 2010 • 2 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 21 Mar 2014 • 1 answer
Posted 7 Mar 2016 • 0 answers